# SDR AALA202106141077

- Difficulty date: June 6, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N139AN
- Make and model: Airbus A321-231
- Aircraft serial: 6687
- Aircraft time: 17,675 hours, 6,712 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5348004320600
- Condition: Corroded
- Location: Frms 37-38 S23l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORRODED AREA AT LOWER SILL BETWEEN FR 67 TO FR 68 AT LEVEL OF STR 23 L IN PASSENGER CABIN. L=0.876 INCH, W=0.792 INCH, D=0.058 INCH. REPAIRED LOWER SILL PER A321 SRM 53-41-14-300-001.
